# SDR ASAA1047618

- Difficulty date: February 23, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 53,266 hours, 33,204 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65465794619
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BAY RT TORQUE BOX AIR INLET CUTOUT UPPER BEAM CORRODED FS 1121.  REMOVED CORRODED STRINGER AND INSTALLED NEW STRINGER.
